arrow
Volume 16, Number 6
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 481-498.

Preview Full PDF 1706 17852 Abstract

Xianbiao Wang & Wei Lin

J. Comp. Math., 16 (1998), pp. 499-508.

Preview Full PDF 1718 17945 Abstract

Francisco Pérez Acosta

J. Comp. Math., 16 (1998), pp. 509-520.

Preview Full PDF 1733 17891 Abstract

Qin Lin & Xiaoqi Liu

J. Comp. Math., 16 (1998), pp. 521-526.

Preview Full PDF 1712 17573 Abstract

Zhongzhi Bai & Tinzhu Huang

J. Comp. Math., 16 (1998), pp. 527-538.

Preview Full PDF 1616 17928 Abstract

Zhihao Cao

J. Comp. Math., 16 (1998), pp. 539-550.

Preview Full PDF 1617 17811 Abstract

Guanquan Zhang & Xueli Dou

J. Comp. Math., 16 (1998), pp. 551-560.

Preview Full PDF 1680 17610 Abstract

Weijun Tang, Hongyuan Fu & Longjun Shen

J. Comp. Math., 16 (1998), pp. 561-570.

Preview Full PDF 1614 17501 Abstract

Hui Feng & Longjun Shen

J. Comp. Math., 16 (1998), pp. 571-576.

Preview Full PDF 1668 18054 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard